# SDR SIMA20211028001

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 10,672 hours, 6,946 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF RNO AT 300 FT AGL BLEED 1 AND 2 OVERPRESSURE EICAS MSG RECEIVED. FOLLOWED QRH PROCEDURE BOTH OVERPRESSURE MSG CAME BACK. RETURNED TO RNO. MAX PRESSURE WAS 100 PSI.DECLARED EMERGENCY FLT CONT. -C/A-CMC FAULT CODE 36146225AM1. PERFORMED ENGINE BLEED SYS OPS CHECK IAW EMB 175 AMM 36-11-00-710-801-A. OPS CHECKS GOOD. NO FURTHER ACTION REQUIRED AMM 36-11-00-710-801-A. OPS CHECKS GOOD. NO FURTHER ACTION REQUIRED
